# SDR AALA20180223004

- Difficulty date: February 5, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug MD 83
- Aircraft serial: 53565
- Aircraft time: 57,176 hours, 28,312 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: 5919217511
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. LEFT HAND WING ONBOARD FLAP CENTER HINGE UPPER AND LOWER STUDS AND FITTING CORRODED. INSTALLED NEW STUDS AND FITTING PER AMM 57-40-01.
